Publication
Title
A tropical analogue of the Pauli problem and a splitting of quasithermodynamics
Author
Abstract
Language
English
Source (journal)
Russian Academy of Sciences doklady: mathematics. - Providence, R.I.
Publication
Providence, R.I. : 2013
ISSN
1064-5624
Volume/pages
88:1(2013), p. 482-485
ISI
000323660200028
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.10.2013
Last edited 15.08.2018
To cite this reference